Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Was addicted to drugs, penis size decreased, erectile dysfunction. Will testanon 250mg injection recover sex power?

Sir, I am not good in english. I was addicted to a drug for last 11years. That one bottle drug contain codeine phosphate 10mg, chlorpheniramine maleate 4mg and other 2item. Everyday I took 4-5 bottle of that drug. As result I lost my sex power totaly. My penis cann t be strong, rarely get strong but simen out quickly, penis size also decreased. My local doctor advised me to take testanon 250mg injection after every 4days (40days, 10inj) Is that advice will recover my sex power? Any side effect? Please answer me...
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
It will help. There are side effects like heart disease and cancer with the meds so be aware of the risks.

Please rate 5 stars! I strive to provide the best answer I can to your quetsions!
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor